# SDR AALA20150529004

- Difficulty date: May 19, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 43,415 hours, 21,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 6 IS CORRODED BETWEEN FS 588 & 797.  R & R SECTION OF TRACK IAW SRM 53-05-00-001 FIG 4H & F & AMM 53-40-01-2.
